# SDR SWAA2015052039890

- Difficulty date: April 14, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C31356
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CORRODED ON HOLES UPPER SURFACE THAT ATTACH FLAP TRACK TRANSMISSION NR 3 LT WING.  R & R FLAP TRACK IAW AMM.
